# SDR MALA976236

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 6223975001
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE CAPTAIN'S ALT SPINNING THROUGH ALTITUDES.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED NR 1 ALTIMETER.  OPS CHECK GOOD IAW SF340 AMM CHAP 34.  ALTIMETER TESTED TO 50K.
